# SDR HEEA968047

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

USING COCKPIT TEST SWITCH, THERE IS NO SECOND SET OF TONES, NO FLASHING LIGHT AND CVR DOES NOT ILLUMINATE.  SHUT DOWN LIGHT EVEN AFTER 15 MINUTES WITH NO ENGINE OIL PRESSURE TO SWITCHES. SENT TO ALLIED SIGNAL REDMOND SUPT. FOR RETURN...THEIR PROPERTY BEING RETURNED.
